It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Cancer: Prostate Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 12-29-2012, 10:26 PM   #1
Newbie
(male)
 
Join Date: Dec 2012
Location: Portland, Oregon
Posts: 8
ron380 HB User
In treatment

Joined the forum this evening. Diagnosed and confirmed with second upinion about 3 months ago. Gleason 4 + 4. PSA at 7.1. 4 out of 12 positives. Currently doing hormone therapy and IMRT at Oregon Health and Sciences University. Using Calypso Beacon System. 14 treatment done, 14 to go.

Ron

 
Old 01-01-2013, 06:34 AM   #2
Veteran
(male)
 
Baptista's Avatar
 
Join Date: Aug 2010
Location: Albufeira, Portugal
Posts: 464
Baptista HB UserBaptista HB UserBaptista HB UserBaptista HB UserBaptista HB UserBaptista HB UserBaptista HB UserBaptista HB UserBaptista HB UserBaptista HB UserBaptista HB User
Re: In treatment

Welcome to the board.

Wishing you success and the lesser side effects.

 
Sponsors Lightbulb
   
Old 01-06-2013, 09:02 AM   #3
Newbie
(male)
 
SteveBoston's Avatar
 
Join Date: Dec 2009
Location: South Easton, MA, US
Posts: 6
SteveBoston HB User
Re: In treatment

WelcomeRon. Had IMRT last winter. Had two 6-month injections of Eligard. Minimal side effects. Wish the same or less for you.

Steve

 
Old 01-06-2013, 02:23 PM   #4
Newbie
(male)
 
Join Date: Dec 2012
Location: Portland, Oregon
Posts: 8
ron380 HB User
Re: In treatment

Thanks for the welcome. So far side effects are "hot flashes" from the hormone therapy, which the doctor says he wants to keep me on for 2 + years. Some other minor dis-comforts, but nothing major. Now 17 down, 11 to go. Can I ask what your minor side effects were?

Ron

 
Old 01-06-2013, 07:21 PM   #5
Newbie
(male)
 
SteveBoston's Avatar
 
Join Date: Dec 2009
Location: South Easton, MA, US
Posts: 6
SteveBoston HB User
Re: In treatment

Hot flashes and "female" type mood swings. I was an easy-going guy by nature but on the Hormones, I could get quite testy. ED problems but I think that will improve as the Eligard wears off.

 
Old 01-07-2013, 11:15 AM   #6
Newbie
(male)
 
Join Date: Dec 2012
Location: Portland, Oregon
Posts: 8
ron380 HB User
Re: In treatment

Yep. Those would be side effects. Same here. BTW...I am sure by now you have had your PSA's re-tested. How have the results been?

ron

 
Old 01-09-2013, 10:15 AM   #7
Newbie
(male)
 
SteveBoston's Avatar
 
Join Date: Dec 2009
Location: South Easton, MA, US
Posts: 6
SteveBoston HB User
Smile Re: In treatment

Initial PSA was 7.8 At end of IMRT it dropped to 0.03, then in September it was 0.1 Dr. says the next September reading will be more meaningfu. The Hormones will have worn off by then.

 
Old 01-09-2013, 10:28 AM   #8
Newbie
(male)
 
Join Date: Dec 2012
Location: Portland, Oregon
Posts: 8
ron380 HB User
Re: In treatment

Excellent results. My initial reading was 7.1. Thanks much for the feedback.

 
Closed Thread




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Casodex
Cialis
Cipro
Flomax
Levaquin
  Levitra
Morphine
Proscar
Tylenol
Viagra




TOP THANKED CONTRIBUTORS



Tall Allen (174), IADT3since2000 (148), Baptista (97), Gleason9 (28), harpman (27), Johnt1 (22), honda50 (9), tumbleweed (6), flyfisher37 (6), GUAMJOHN (5)

Site Wide Totals

teteri66 (1166), MSJayhawk (1000), Apollo123 (899), Titchou (835), janewhite1 (823), Gabriel (758), ladybud (747), sammy64 (668), midwest1 (665), BlueSkies14 (610)



All times are GMT -7. The time now is 02:14 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!